| Model Number |
KPX153PB |
| Medical Device Problem Codes |
Product Quality Problem (1506); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy for l1 compression fracture.It was reported that during an intra-operative procedure, a balloon was inflated and got stuck in the cannula when attempting to remove it.Additionally, the balloon failed to go back up the cannula after being deflated.The issue occurred during the first insertion attempt into the vertebral body.Despite these procedural issues, the procedure was completed successfully with the original product, and there were no patient symptoms or complications as a result of this event.There was a delay in the overall procedure time, but no additional treatment or surgery was necessary.Additional information was received via manufacturer representative that the procedure involved in the event was kyphoplasty.It is unknown if the reported issue is a manufacturing issue or happened during normal use.